Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A note on maximal plurifinely plurisubharmonic functions

Tom 120 / 2017

Mohamed El Kadiri Annales Polonici Mathematici 120 (2017), 217-225 MSC: Primary 32U05, 32U15; Secondary 31C10, 31C40. DOI: 10.4064/ap170723-18-11 Opublikowany online: 7 December 2017

Streszczenie

We improve some known results on plurifinely locally maximal plurifinely plurisubharmonic functions. We prove in particular that any locally bounded plurifinely locally maximal plurifinely plurisubharmonic function is maximal, and that any finite plurisubharmonic function on an open subset of ${\mathbb C}^n$ is maximal if and only if it is plurifinely locally maximal.

Autorzy

  • Mohamed El KadiriRésidence Hasnae B1, Appt 14, rue Chorafa
    Salé-Tabriquet, Morocco
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek